Journal article icon

Journal article

Reduction in principal fiber bundles: covariant Euler-Poincare equations

Abstract:
Let $\pi:P\to M^n$ be a principal G-bundle, and let ${\mathcal{L}}: J^1P \to\Lambda^n(M)$ be a G-invariant Lagrangian density. We obtain the Euler-Poincare equations for the reduced Lagrangian l defined on ${\mathcal C}(P)$, the bundle of connections on P.

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Proceedings of the American Mathematical Society
Volume:
128
Issue:
7
Pages:
2155-2164
Publication date:
1999-08-19
ISSN:
0002-9939
URN:
uuid:29d3a222-0424-4db1-9fbd-78bd5e4b11d2
Source identifiers:
404790
Local pid:
pubs:404790
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP